# SDR DALA2019120547062

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 102,344 hours, 15,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY PATH LIGHTS AT ROW 14-20 INOPERATIVE. REPLACED POWER SUPPLY AND BATTERY PACK. SYSTEM OPERATION IS NORMAL.
